# SDR SWIA200413217

- Difficulty date: April 18, 2004
- Submitted: April 26, 2004
- Operation: Air carrier
- Aircraft: N408SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7055
- Aircraft time: 25,107 hours, 21,550 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE SUPPORT BEAM UPPER ATTACHMENT ANGLE P/N 601-35006-61 IS CRACKED.  DISCOVERED DURING C-CHECK INSPECTION. INSTALLED ATTACHMENT ANGLE LEFT TOP ENGINE SUPPORT BEAM AS REQUIRED IAW CRJ SRM 51-42-21.
